I was diagnosed with GBS in the early 90's, which i got all of my mobility back except from the knee on down & wear AFOS on each leg. I started taking 300MG of Gabapentin for RLS, then noticed severe pain in the outer calve. My doctor raised it to 400MG for severe nerve damage. Well a month ago it has gotten so bad he increased it to 800MG. A couple of weeks ago, i started getting a rashes on my face & forearms along with itching that drives me crazy. So can i get these symptoms from the increase? Thank you...
No responses have yet been posted. Add your response to this question.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2010 • 2 answers
Posted 23 May 2013 • 1 answer
Posted 19 Aug 2013 • 3 answers
Posted 14 Mar 2015 • 2 answers
Posted 23 Nov 2015 • 2 answers